# SDR 96UAL900976

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Corroded
- Location: Lt Engine
- Component: Janitrol, 04P235
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO LEFT ENGINE OVERTEMP.  *S/D*  THE 2.95 BLEED SOLENOID VALVES REMAINED OPEN AT HIGH POWER DUE TO INTERNAL CORROSION IN THE 2.95 BLEED VALVES.  THIS LED TO THE LEFT ENGINE OVER TEMP CONDITION.  THESE VALVES ARE CURRENTLY UNDERGOING AN UPGRADE TO NON-CORROSIVE MATERIAL.
